# SDR AT9900488

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE AFT CARGO TIE DOWN CLOSE OUT RING CORRODED AT BS 889.  FABRICATED NEW CLOSE OUT RING IAW DC9 SRM 53-01 FIG 1 AND 51-10-4.
